MAUDE Adverse Event Report: ABBOTT MEDICAL OPTICS TECNIS; TORIC IOLS

ABBOTT MEDICAL OPTICS TECNIS; TORIC IOLS
Model Number ZCT300
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/18/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Explant date: if explanted, give date: not applicable, as the lens was remains implanted all pertinent information available to abbott medical optics has been submitted.
 
Event or Problem Description
During a study visit, patient intraocular lens (iol) measurement was performed and the slit lamp measured the iol at 29 degrees.Which was 14 degrees from the operational placement of 15 degrees.There was no physician or patient complaint.Patient's best corrected distance visual acuity (bcdva) is 20/20 od (right eye).The iol remains implanted.There were no impairment reported and the surgery outcome did not significantly interfere with patient's activities of daily life.
 
Additional Manufacturer Narrative
Device evaluation: the device was not returned to the manufacturer for evaluation as lens remains implanted.Visual inspection could not be performed, therefore the reported complaint could not be verified.Manufacturing records were reviewed and the lens was manufactured according to specification.The complaint history search revealed no other complaints for this production order number has been received.The directions for use (dfu) was reviewed.The dfu adequately provides instructions and precautions for the proper use and handling of the intraocular lenses.Based on the investigation results there is no indication of a product quality deficiency.All pertinent information available to abbott medical optics has been submitted.

Brand Name
TECNIS
Common Device Name
TORIC IOLS
Manufacturer (Section D)
ABBOTT MEDICAL OPTICS
santa ana CA
MDR Report Key6165575
Report Number9614546-2016-00676
Device Sequence Number829652
Product Code HQL
UDI-Device Identifier05050474553361
UDI-Public(01)05050474553361(17)170924
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/09/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date09/24/2017
Device Model NumberZCT300
Device Catalogue NumberZCT300U220
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 11/15/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/12/2016
Supplement Report FDA Received Date01/09/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age73 YR